# SDR QXEA2024091600213

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N660QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000948
- Aircraft time: 3,067 hours, 2,318 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: Door Arming
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE ARMED/UNARMED INDICATOR NOT PROPERLY LINED UP IN VIEWING WINDOW AFTER OPENING AND CLOSING DOOR TWICE. FERRIED FOR REPAIRS. UPON DETAILED INSPECTION FOUND L1 DOOR ARMING MECHANISM EXCESSIVELY CONTAMINATED WITH DIRT.  CLEANED DOOR ARMING MECHANISM IAW CMM TASK 52-11-22-400-801-A01.  PERFORMED OPS CHECK OF DOOR, OPS CHECK GOOD.  REF:W/O 344667, N/R-00001 FOR WORK REFORMED. RETURNED TO SERVICE
